advertisement
Question
Posted by: Martie | 2010/11/06

Anti-depressants

What are the side effects for skipping your anti-depressants? I havent taken mine in 2 weeks and I have heared it is dangerous,why?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Not dangerous, fortunately. And some people don't notice any effects from stopping. But some people experience a range of side-effects in the first week or two, especially if they stop suddenly, rather than gradually reducing the dose, as is always recommended. If you have got through 2 weeks withou noticing anything unpleasant ( the effects vary from nothing to a wide range of symptoms that can include something like, buit not actually, anxiety ) then you are probably clear and OK

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Maria | 2010/11/07

Dangerous in what way? All anti-depro''s cause some side effects and withdrawal symptoms in some people. It varies from med to med and person to person. Sometimes a specific med will give you no relief, or side effects might be so bad that it overshadows any relief you get. Then you try another one, or CBT counselling, or a combination of counselling or meds.

Reply to Maria
Posted by: martie | 2010/11/07

So is Nuzak dangerous or not really?

Reply to martie
Posted by: cybershrink | 2010/11/07

Not dangerous, fortunately. And some people don't notice any effects from stopping. But some people experience a range of side-effects in the first week or two, especially if they stop suddenly, rather than gradually reducing the dose, as is always recommended. If you have got through 2 weeks withou noticing anything unpleasant ( the effects vary from nothing to a wide range of symptoms that can include something like, buit not actually, anxiety ) then you are probably clear and OK

Reply to cybershrink
Posted by: martie | 2010/11/06

40 mg a day

Reply to martie
Posted by: martie | 2010/11/06

I am on Nuzak for 14 months now and it seems as if I feel more and more depressed.Feel like I am losing my mind

Reply to martie
Posted by: Maria | 2010/11/06

Some people get severe withdrawal symptoms, which vary from person to person and med to med. It would be helpful if you could say what meds you were on, what dosage and for how long. Are you experiencing any symptoms which you think are due to withdrawal?

Reply to Maria

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement